Wednesday, October 22, 2014

Sunday, June 28, 2009 Teresa Lesler, Community Member, asks

Q: side effects aftwer using vicodine

can vicodine leave you depressed and tired after you quit taking it???

Answer This
Answers (1)
Karen Lee Richards, Health Guide
6/29/09 11:31am

Vicodin is an opioid (narcotic) medication.  If you took it regularly for awhile, you would probably experience some withdrawal symptoms when you quit taking it, which could include depression and fatigue.  How long those symptoms last would deprend on how much you were taking and for how long.  If the symptoms worsen, contact your doctor. 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Teresa Lesler, Community Member— Last Modified: 12/13/10, First Published: 06/28/09